PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 37 | 1 | 327-330
Tytuł artykułu

Pairs of Clifford algebras of the Hurwitz type

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a given Hurwitz pair $[S(Q_{S}),V(Q_{V}),o]$ the existence of a bilinear mapping $⭑: C(Q_{S}) × C(Q_{V}) → C(Q_{V})$ (where $C(Q_{S})$ and $C(Q_{V}$) denote the Clifford algebras of the quadratic forms $Q_{S}$ and $Q_{V}$, respectively) generated by the Hurwitz multiplication "o" is proved and the counterpart of the Hurwitz condition on the Clifford algebra level is found. Moreover, a necessary and sufficient condition for "⭑" to be generated by the Hurwitz multiplication is shown.
Słowa kluczowe
Rocznik
Tom
37
Numer
1
Strony
327-330
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Łódź Branch, Narutowicza 56, 90-136 Łódź, Poland
Bibliografia
  • [1] W. Królikowski, On Fueter-Hurwitz regular mappings, Dissertationes Math. 353 (1996).
  • [2] J. Ławrynowicz and J. Rembieliński, Pseudo-Euclidean Hurwitz pairs and generalized Fueter equations, in: Clifford algebras and their applications in mathematical physics, Proc., Canterbury 1985, J. S. R. Chisholm and A. K. Common (eds.), Reidel, Dordrecht, 1986, 39-48.
  • [3] J. Ławrynowicz and J. Rembieliński, On the composition of nondegenerate quadratic forms with an arbitrary index, Ann. Fac. Sci. Toulouse 10 (1989), 141-168.
  • [4] J. Ławrynowicz and J. Rembieliński, Pseudo-Euclidean Hurwitz pairs and the Kałuża-Klein theories, J. Phys. A Math. Gen. 20 (1987), 5831-5848.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv37i1p327bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.